Alert archive / California / Gale Watches in 2017

Gale Watch 17, NWS Eureka, CA

June 19, 2017

NWS Eureka, CA issued this gale watch at Jun 19, 2017, 3:06 AM PDT. It took effect at Jun 20, 2017, 3:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 19, 2017, 3:06 AM PDT (10:06 UTC)
In effect from
Jun 20, 2017, 3:00 AM PDT
Expired
Jun 19, 2017, 3:19 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

126 
WHUS76 KEKA 191006
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
306 AM PDT MON JUN 19 2017

PZZ470-191815-
/O.CON.KEKA.GL.W.0033.000000T0000Z-170619T1600Z/
/O.CON.KEKA.SE.W.0017.170619T1600Z-170620T1000Z/
/O.NEW.KEKA.GL.A.0017.170620T1000Z-170622T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
306 AM PDT MON JUN 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 3 AM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH,
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. 

* WINDS...N 25 TO 30 KT. GUSTS TO 40 KT. SUSTAINED GALES EXPECTED
  NEXT WEEK.

* WAVES...STEEP N 9 TO 11 FT AT 9 SECONDS. STEEP WAVES WILL BUILD
  FURTHER EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-191815-
/O.CON.KEKA.GL.W.0034.000000T0000Z-170622T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
306 AM PDT MON JUN 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY...

* WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT. SUSTAINED GALES 
  EXPECTED NEXT WEEK. 

* WAVES...STEEP N 10 TO 12 FEET AT 10 SECONDS. STEEP WAVES WILL 
  BUILD FURTHER EARLY NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-191815-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-170622T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
306 AM PDT MON JUN 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT THROUGH 
  TONIGHT. STRONGER WINDS ARE EXPECTED BY THE MIDDLE OF NEXT 
  WEEK. 

* WAVES...NW 7 TO 9 FEET AT 8 SECONDS. STEEP WAVES WILL BUILD 
  FURTHER BY THE MIDDLE OF NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-191815-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-170622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
306 AM PDT MON JUN 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

* WINDS...NW 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. 
  STRONGER WINDS ARE EXPECTED BY THE MIDDLE OF NEXT WEEK. 

* WAVES...NW 7 TO 9 FEET AT 9 SECONDS. STEEP WAVES WILL BUILD 
  FURTHER BY THE MIDDLE OF NEXT WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
2 follow-up statements
632 
WHUS76 KEKA 191629
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
929 AM PDT MON JUN 19 2017

PZZ470-200030-
/O.EXP.KEKA.GL.W.0033.000000T0000Z-170619T1600Z/
/O.CON.KEKA.SE.W.0017.000000T0000Z-170620T1000Z/
/O.CON.KEKA.GL.A.0017.170620T1000Z-170622T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
929 AM PDT MON JUN 19 2017

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
THURSDAY MORNING...

* WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. SUSTAINED
  GALES EXPECTED BY THE MIDDLE OF THE WEEK. 

* WAVES...STEEP N 9 TO 11 FT AT 9 SECONDS. STEEP WAVES WILL BUILD
  FURTHER BY THE MIDDLE OF THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED,BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

PZZ475-200030-
/O.CON.KEKA.GL.W.0034.000000T0000Z-170622T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
929 AM PDT MON JUN 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM THURSDAY...

* WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT. SUSTAINED GALES
  EXPECTED BY THE MIDDLE OF THE WEEK. 

* WAVES...STEEP N 10 TO 12 FEET AT 10 SECONDS. STEEP WAVES WILL
  BUILD FURTHER BY THE MIDDLE OF THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-200030-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-170622T1600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
929 AM PDT MON JUN 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THURSDAY...

* WINDS...N 15 TO 25 KT. STRONGER WINDS ARE EXPECTED BY THE MIDDLE
  OF THE WEEK. 

* WAVES...NW 7 TO 9 FEET AT 8 SECONDS. STEEP WAVES WILL BUILD
  FURTHER BY THE MIDDLE OF THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-200030-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-170622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
929 AM PDT MON JUN 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THURSDAY...

* WINDS...NW 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. STRONGER
  WINDS ARE EXPECTED BY THE MIDDLE OF THE WEEK. 

* WAVES...NW 7 TO 9 FEET AT 8 SECONDS. STEEP WAVES WILL BUILD
  FURTHER BY THE MIDDLE OF THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
375 
WHUS76 KEKA 192219
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
319 PM PDT MON JUN 19 2017

PZZ470-200630-
/O.EXT.KEKA.SE.W.0017.000000T0000Z-170620T1900Z/
/O.UPG.KEKA.GL.A.0017.170620T1000Z-170622T1800Z/
/O.EXB.KEKA.GL.W.0034.170620T1900Z-170623T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
319 PM PDT MON JUN 19 2017

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL NOON TUESDAY...
...GALE WARNING IN EFFECT FROM NOON TUESDAY TO 3 PM FRIDAY...

* WINDS...N 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL
  INCREASE ON TUESDAY WITH SUSTAINED GALES EXPECTED BY TUESDAY
  NIGHT.
 
* WAVES...STEEP N 8 TO 10 FT AT 9 SECONDS. STEEP WAVES WILL BUILD
  FURTHER BY TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

$$

PZZ475-200630-
/O.EXT.KEKA.GL.W.0034.000000T0000Z-170623T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
319 PM PDT MON JUN 19 2017

...GALE WARNING NOW IN EFFECT UNTIL 9 AM FRIDAY...

* WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT. SUSTAINED GALES
  EXPECTED BY TUESDAY NIGHT. 

* WAVES...STEEP N 11 TO 13 FEET AT 10 SECONDS. STEEP WAVES WILL
  BUILD FURTHER TUESDAY NIGHT AND WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-200630-
/O.EXT.KEKA.SC.Y.0076.000000T0000Z-170623T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
319 PM PDT MON JUN 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM FRIDAY...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT. STRONGER WINDS ARE
  EXPECTED BY TUESDAY AND TUESDAY NIGHT. 

* WAVES...NW 7 TO 9 FEET AT 8 SECONDS. STEEP WAVES WILL BUILD 
  FURTHER BY THE MIDDLE OF THE WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-200630-
/O.CON.KEKA.SC.Y.0077.000000T0000Z-170622T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
319 PM PDT MON JUN 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THURSDAY...

* WINDS...NW 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. 

* WAVES...NW 8 TO 10 FEET AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 18, 4:00 PM PDT, 11 hours 6 minutes earlier.

Area forecast discussion, Jun 18, 4:00 PM PDT, 11 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
400 PM PDT Sun Jun 18 2017

.SYNOPSIS...Hot and dry weather will continue to impact California
through the coming week. Inland temperatures will be 10 to 20
degrees above normal values for this time of year while coastal
areas will remain more seasonal.

&&

.DISCUSSION...Hot and dry weather will continue through the
coming week as ridging across the United States will continue to
dominate the large scale weather pattern. Inland areas can expect
daytime temperatures to be 10 to 20 degrees above normal values for
this time of year. Temperatures will reach well into the 90s with
the hotter valley locations surpassing the triple digits. The heat
advisory for peak daytime temperatures remains in effect through
through Tuesday for primarily eastern Trinity County and eastern
Mendocino County. There will be some relief during the night as
temperatures will fall to the 50s and 60s. The rest of interior
northwest California will still have a low risk for heat impacts so
anyone sensitive to the heat should take precaution the next several
days. We will have to take a look at the possibility for an for
another heat advisory on Thursday as climbing 500mb heights bring
sustained warming. Coastal areas, on the other hand, will remain
more seasonal as the marine layer and coastal clouds will help
moderate daytime temperatures. Although, you won't have to go too
far inland to see a rise in temperatures.

In addition to the hot temperatures, a subtle upper-level impulse
accompanied by slight cooling in the midlevels is forecast to
approach the region during Monday afternoon. This feature, combined
with PW values near 1 inch, strong daytime heating, and steep lapse
rates could yield an isolated shower/thunderstorm over eastern
Trinity County Monday afternoon. Otherwise, gusty north winds will
impact coastal areas next week as the pressure gradient tightens in
response to thermally induced lower pressure inland and higher
pressure over the NERN Pacific. /KML

&&

.AVIATION...A much smaller initial area of low clouds and fog along
the Redwood Coast had an easier time eroding today. However, low
clouds have expanded again during the last couple of hours offshore
S Humboldt County. Expect this cloudiness to eventually begin to
affect KACV later this evening. Confidence is moderate on low
ceilings later tonight at KACV. Have forecast low clouds after
midnight at KCEC as well, but confidence in that forecast is a bit
lower. Models are indicated visibilities dropping below a mile late
tonight at both sites. Confidence in this solution is low, but have
included MVFR visibility at KCEC late tonight and IFR at KACV for a
slightly longer period. Gusty NW winds along the coast will subside
later this evening. There is the possibility of a flow reversal
along the coast as winds drop off, and have included a period of S
winds at KCEC and KACV this evening. VFR conditions with generally
light winds are expected at KUKI through the period. /SEC

&&

.MARINE...Winds should be peaking over the next several hours before
dropping off a bit later tonight. However, winds will by no means
become light, and even stronger winds are on the horizon for Tuesday
afternoon through Friday. The current forecast package never drops
gusts below gale force over enough of the S outer zone to warrant a
cut off in the Gale Warning there, so have extended the warning into
Thursday. Over the N outer waters, there will be a period of roughly
18 hours of sub-gale winds. Have opted to issue a Hazardous Seas
Warning during this period. The seas/periods are just below our
local criteria, but this will a) mesh better with Medford's
headlines and b) continue to give the indication that conditions
will not be favorable for boating. In addition, have extended the
near shore Small Craft Advisory through Thursday. While winds will
briefly drop below advisory criteria, seas will continue to meet the
threshold until winds again increase. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory until 11 PM PDT Tuesday for CAZ107-108-110>113.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 9 AM PDT Monday for PZZ470.

     Hazardous Seas Warning from 9 AM Monday to 3 AM PDT Tuesday for
     PZZ470.

     Small Craft Advisory until 9 AM PDT Thursday for PZZ450-455.

     Small Craft Advisory from 5 AM Monday to 9 AM PDT Thursday for
     PZZ410.

     Gale Warning until 9 AM PDT Thursday for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jun 19, 3:01 AM PDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
301 AM PDT Mon Jun 19 2017

CAZ110>113-201015-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
301 AM PDT Mon Jun 19 2017

...HEAT ADVISORY IN EFFECT UNTIL 11 PM PDT THURSDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Heat Advisory is currently in effect.

Hot temperatures will pose a moderate risk for heat related illness
to those sensitive to heat or those without adequate cooling.
Remember to stay well hydrated, especially through the hottest part
the day.

In addition, a slight chance of thunderstorms exists over eastern
Mendocino County.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Heat Advisory is currently in effect through Thursday evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-106-201015-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-
301 AM PDT Mon Jun 19 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Above normal daytime temperatures will bring a slight risk for heat
related illness to those sensitive to heat or those without adequate
cooling. Remember to stay well hydrated, especially through the
hottest part the day.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hot temperatures will persist through Sunday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ101-103-104-109-201015-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
301 AM PDT Mon Jun 19 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-201015-
Northern Trinity-Southern Trinity-
301 AM PDT Mon Jun 19 2017

...HEAT ADVISORY IN EFFECT UNTIL 11 PM PDT TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Heat Advisory is currently in effect.

Hot temperatures will pose a moderate risk for heat related illness
to those sensitive to heat or those without adequate cooling.
Remember to stay well hydrated, especially through the hottest part
the day.

In addition, a slight chance of thunderstorms exists over eastern
Trinity County.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A Heat Advisory is currently in effect through Tuesday evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Gale Watches in California, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.